Okay so I had my period on oct.10th and it ended on the 13th, the same day the incident happened. Took plan b on the 15th. Had symptoms such as abdominal pain, and headaches but that seems about it. 5days after had bleeding (normal I know). Took a preg test 4 weeks after incident and came out neg. than took another one a week later and again got a neg. than that night I got my period. Thanks goodness!!:) but I'm still experiences slight abdominal pain and back pain, also headaches and some arm and leg pain but ever slight and maybe once every hour. What could this be?? Still symptoms from plan b? Pregnant? Something else wrong? Please help me!!
idopathic pain, the pain remains because our brain believes the pain still exsist, try to fixate on some hobbie or work. i do not know if this is the case with you, however, i developed chronic abdominal pain and had nothing wrong with me, however due to a dds giving me too much amoxicillil, my brain imprint the pain. it is a confusing subject, however you need to learn about you body. if pain persist pls find a caring dr. take care
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2014 • 1 answer
Posted 20 Nov 2014 • 1 answer
Posted 22 Nov 2014 • 1 answer
Plan B One-Step - I took plan B 6 days ago and have had a ongoing headache for the past 5days. It is
Posted 18 Feb 2015 • 3 answers
Am I supppuse to start my period a day after I take plan b? I took plan be monday and Im suppose to?
Posted 16 May 2015 • 1 answer